# SDR CA190304019

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Piper PA-12
- Aircraft time: 4,679 hours
- Engine: Lyc O320A2B
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Support
- Part number: 68867
- Condition: Cracked
- Location: Starter Ring Gea
- Part time: 551 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INSPECTING AT ANNUAL ONE OF THE AMES NOTICED AN ODD LINE THAT LOOKED LIKE A CRACK ON THE STARTER RING GEAR SUPPORT.  HAD COMPANY PERFORM  NDT AND A 4 INCH CRACK WAS FOUND AT THE SUSPECTED SPOT ALSO A SMALLER CRACK IN ANOTHER SPOT.
